# SDR FDEA201106272445

- Difficulty date: June 27, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N572FE
- Make and model: Doug MD-11F
- Aircraft serial: 48755
- Aircraft time: 51,064 hours, 9,020 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ACA0061503
- Condition: Damaged
- Location: Bs 535
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN LT STA 535 FRAME AT LOWER SUPPORT YOKE FOUND DAMAGED.  REPAIRED AS PER DRAWING SG10530002 REV NEW. REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100 REV 112.
